# SDR SWAA2019120439317

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 43,388 hours, 25,884 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 2562
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY------------------------------------------------------TRAILING EDGE FLAPS REMAINED BETWEEN 265 WITH FLAP HANDLE AT 15. MOVED THE FLAPS TO 15 ELECTRICALLY. / R&R FLAP POSITION INDICATOR PER AMM.
